# SDR 2022F00277

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: General aviation
- Aircraft: N618PJ
- Make and model: Lear 23LEAR
- Aircraft serial: 452076
- Aircraft time: 8,246 hours, 6,762 cycles
- System (JASC): 5755 · Spoilers
- Part: None
- Part number: 3A2249A
- Part serial: NSN
- Condition: Dirty
- Location: Zone 500
- Part time: 8,246 hours, 6,762 cycles
- Component: Spoiler Control, Lear
- Component part number: 3A2249A
- Stage of operation: TO
- How discovered: V
- Nature of condition: O, J
- Precautionary procedure: C, D

## Discrepancy

WE HAD TO ABORT THE TAKEOFF FORM KPWA AT APPROXIMATELY 1630 LOCAL, DUE TO A RED SPILERS EXT CAS AND AURAL WARNING OCCURRING BETWEEN 90-100 KIAS ON THE TAKEOFF ROLL.  THE CAS MESSAGE CLE3ARED ON ITS OWN AND AFTER RUNNING THE QRH AND WAITING 15 MIN, THE SECOND TAKEOFF ATTEMPT OCCURRED WITH NO ISSUES.
